PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 69(83), pp. 108--112 (2001)
Univalent harmonic mappings between Jordan domains
David KaljajPrirodno-matematicki fakultet, Podgorica, Yugoslavia
Abstract: We give a classification of univalent harmonic functions of a Jordan domain onto a convex Jordan domain with boundary which does not contain linear segments. It is interesting that the boundary function must be continuous but not necessarily univalent function, contrary to the case of conformal mappings.
Keywords: Complex functions, Planar harmonic mappings
Classification (MSC2000): 30C55; 31A05
Full text of the article:
Electronic fulltext finalized on: 5 Feb 2002. This page was last modified: 5 Feb 2002.
© 2002 Mathematical Institute of the Serbian Academy of Science and Arts